MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0376
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported while using a glidescope core 10-inch monitor, the image on the display kept going on and off while intubating.The facility's biomedical engineering department reported being unable to duplicate the issue during their troubleshooting following the reported incident.The procedure was completed using a different glidescope system which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core 10-inch monitor returned to verathon for evaluation; therefore, the cause could not be determined.Following the initial contact from the customer, they were provided the current software version for updating their glidescope core 10-inch monitor.Verathon made multiple follow-up attempts to confirm if the updated software resolved the issues experienced.To date, no response has been received.Review of complaint history for the reported monitor serial number "(b)(6)" did not identify any previous complaints reported to verathon.Trending analysis for glidescope core monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 10-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23349369
Report Number9615393-2025-00117
Device Sequence Number9470920
Product Code CCW
UDI-Device Identifier00879123006509
UDI-Public(01)00879123006509(11)210401
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0376
Device Catalogue Number0270-0996
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown